Residue formulas for meromorphic functions on surfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 7 (1998) no. 3, pp. 443-463.
@article{AFST_1998_6_7_3_443_0,
     author = {Honda, Tomoaki and Suwa, Tatsuo},
     title = {Residue formulas for meromorphic functions on surfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {443--463},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {3},
     year = {1998},
     zbl = {0933.32044},
     mrnumber = {1677142},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1998_6_7_3_443_0/}
}
TY  - JOUR
AU  - Honda, Tomoaki
AU  - Suwa, Tatsuo
TI  - Residue formulas for meromorphic functions on surfaces
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1998
DA  - 1998///
SP  - 443
EP  - 463
VL  - Ser. 6, 7
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1998_6_7_3_443_0/
UR  - https://zbmath.org/?q=an%3A0933.32044
UR  - https://www.ams.org/mathscinet-getitem?mr=1677142
LA  - en
ID  - AFST_1998_6_7_3_443_0
ER  - 
Honda, Tomoaki; Suwa, Tatsuo. Residue formulas for meromorphic functions on surfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 7 (1998) no. 3, pp. 443-463. http://archive.numdam.org/item/AFST_1998_6_7_3_443_0/

[BB1] Baum (P.) and Bott (R.) .- On the zeroes of meromorphic vector fields, Essays on Topology and Related Topics, Mémoires dédiés à Georges de Rham, Springer-Verlag (1970), pp. 29-47. | MR 261635 | Zbl 0193.52201

[BB2] Baum (P.) and Bott (R.) .- Singularities of holomophic foliations, J. of Diff. Geom. 7 (1972), pp. 279-342. | MR 377923 | Zbl 0268.57011

[Fr] Fourrier (L.) .- Topologie d'un polynôme de deux variables complexes au voisinage de l'infini, Ann. Inst. Fourier 46 (1996), pp. 645-687. | Numdam | MR 1411724 | Zbl 0855.32018

[Fl] Fulton (W.) .- Intersection Theory, Springer-Verlag, 1984. | MR 732620 | Zbl 0541.14005

[GH] Griffiths (P.) and Harris (J.) .- Principles of Algebraic Geometry, John Wiley & Sons, 1978.

[K] Kodaira (K.) .- On compact complex analytic surfaces, I, Ann. of Math. 71 (1960), pp. 111-152. | MR 132556 | Zbl 0098.13004

[LW] Lê (D.T.) and Weber (C.) .- A geometric approach to the Jacobian conjecture for n = 2, Kodai Math. J. 17 (1994), pp. 374-381. | MR 1296904 | Zbl 00729227

[Sg] Sugimoto (F.) .- Relation between the residues of holomorphic vector fields and the intersection numbers of divisors on compact complex surfaces, Master's thesis, Hokkaido University 1994 (in Japanese).

[Sw] Suwa (T.) .- Unfoldings of complex analytic foliations with singularities, Japan. J. Math. 9 (1983), pp. 181-206. | MR 722540 | Zbl 0591.32020